# SDR QXEA0000766

- Difficulty date: February 25, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- SEVERAL LIGHT SCRATCHES ALONG UPPER EDGE OF BAGGAGE DOOR.  REPAIRED IAW DHC-8 SRM 51-20-11 PAGE 3 SECTION B.
